# SDR DL76L050247

- Difficulty date: May 1, 2005
- Submitted: May 12, 2005
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767332
- Aircraft serial: 25986
- Aircraft time: 61,574 hours, 9,532 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 251004926
- Part serial: PA1166
- Condition: Unserviceable
- Location: R1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

INADVERTENT SLIDE DEPLOYMENT AT R1 DOOR BY MTC PERSONNEL.  DEPLOYMENT SUCCESSFUL.
